LINEAR SOLVATION ENERGY RELATIONSHIPS - LOCAL EMPIRICAL RULES - OR FUNDAMENTAL LAWS OF CHEMISTRY - A REPLY TO THE CHEMOMETRICIANS

被引:180
作者
KAMLET, MJ [1 ]
TAFT, RW [1 ]
机构
[1] UNIV CALIF IRVINE,DEPT CHEM,IRVINE,CA 92717
来源
ACTA CHEMICA SCANDINAVICA SERIES B-ORGANIC CHEMISTRY AND BIOCHEMISTRY | 1985年 / 39卷 / 08期
关键词
D O I
10.3891/acta.chem.scand.39b-0611
中图分类号
Q5 [生物化学]; Q7 [分子生物学];
学科分类号
071010 ; 081704 ;
摘要
引用
收藏
页码:611 / 628
页数:18
相关论文
共 110 条
[1]  
ABATE L, 1980, GAZZ CHIM ITAL, V110, P527
[2]   REGARDING A GENERALIZED SCALE OF SOLVENT POLARITIES [J].
ABBOUD, JL ;
TAFT, RW .
JOURNAL OF THE AMERICAN CHEMICAL SOCIETY, 1977, 99 (25) :8325-8327
[3]   LINEAR SOLVATION ENERGY RELATIONSHIPS .31. ON BEKAREK MODIFICATIONS OF THE SOLVATOCHROMIC PARAMETERS [J].
ABBOUD, JLM ;
TAFT, RW ;
KAMLET, MJ .
JOURNAL OF THE CHEMICAL SOCIETY-PERKIN TRANSACTIONS 2, 1985, (06) :815-819
[4]   LINEAR SOLVATION ENERGY RELATIONSHIPS .18. SOLVENT EFFECTS ON THE ELECTRONIC ABSORPTION-SPECTRUM OF PARA-NITROPHENOXIDE ION [J].
ABBOUD, JLM ;
TAFT, RW ;
KAMLET, MJ .
BULLETIN OF THE CHEMICAL SOCIETY OF JAPAN, 1982, 55 (02) :603-606
[5]   LINEAR SOLVATION ENERGY RELATIONSHIPS .21. GAS-PHASE DATA AS TOOLS FOR THE STUDY OF MEDIUM EFFECTS [J].
ABBOUD, JLM ;
GUIHENEUF, G ;
ESSFAR, M ;
TAFT, RW ;
KAMLET, MJ .
JOURNAL OF PHYSICAL CHEMISTRY, 1984, 88 (19) :4414-4420
[6]  
ABBOUD JLM, 1984, J CHEM RES-S, P98
[7]   INTERPRETATION OF A GENERAL SCALE OF SOLVENT POLARITIES - SIMPLIFIED REACTION FIELD-THEORY MODIFICATION [J].
ABBOUD, JLM ;
TAFT, RW .
JOURNAL OF PHYSICAL CHEMISTRY, 1979, 83 (03) :412-419
[8]  
ABDELMOTTALEB MSA, 1982, Z NATURFORSCH A, V37, P1353
[9]   LINEAR SOLVATION ENERGY RELATIONSHIPS .19. CORRELATION OF THE FREE-ENERGIES OF SOLUTION OF 41 SOLUTES IN SELECT SOLVENTS WITH HILDEBRAND SOLUBILITY PARAMETER, DELTA-H, AND WITH THE SOLVATOCHROMIC PARAMETER, PI [J].
ABRAHAM, MH ;
KAMLET, MJ ;
TAFT, RW .
JOURNAL OF THE CHEMICAL SOCIETY-PERKIN TRANSACTIONS 2, 1982, (08) :923-928
[10]   SOLUBILITY PROPERTIES IN POLYMERS AND BIOLOGICAL MEDIA .1. CORRELATIONS IN VARIOUS MEDIA OF THE SOLUBILITIES OF GASEOUS ANESTHETICS AND OTHER SOLUTES WITH A NUMBER OF SOLUTE PARAMETERS [J].
ABRAHAM, MH ;
KAMLET, MJ ;
TAFT, RW ;
WEATHERSBY, PK .
JOURNAL OF THE AMERICAN CHEMICAL SOCIETY, 1983, 105 (23) :6797-6801